# SDR MALA040577

- Difficulty date: September 14, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N527XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2352
- Aircraft time: 10,445 hours, 10,461 cycles
- Engine: Lyc LF5071F
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501690A
- Part serial: SPE977531
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU-AUTO SHUTDOWN IN FLIGHT. AFTER TAKEOFF THE APU AUTO SHUTDOWN AND NR 1 ENGINE WAS ALREADY ON MEL.  AIR RETURN TO GRB.  MAINTENANCE DEFERRED APU DUE TO AUTO SHUTDOWN IAW MEL 49-00-1 (C) C/B PULLED PLACARDED, ENTERED INTO DRM MOX NOTIFIED.  MAINTENANCE REMOVED AND REPLACED APU P/N 4501690A S/N ON SP-E977535 S/N OFF SP-E977531 IAW MAL T/C APU CHANGE LEAK AND OPS CHECK GOOD REMOVED FROM DMR MXC NOTIFIED 1376.
